MathSciNet Relay Station
MathSciNet bibliographic data
MR2449914 34B15 (34C25 47N20)
Zhang, Jian Jun; Liu, Wen Bin; Ni, Jin Bo; Chen, Tai Yong Multiple periodic solutions of $p$-Laplacian equation with one-side Nagumo condition. J. Korean Math. Soc. 45 (2008), no. 6, 1549–1559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement